Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4106
Title: Kakutani's Splitting Procedure in Higher Dimension
Authors: Carbone, Ingrid
Volčič, Aljoša
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Source: Ingrid Carbone and Aljoša Volčič, "Kakutani's Splitting Procedure in Higher Dimension”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 119-126.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: 
In this paper we will generalize to higher dimension
the splitting procedure introduced by Kakutani for [0, 1]. This
method will provide a sequence of nodes belonging to [0, 1]^d which
is uniformly distributed. The advantage of this approach is that
it is intrinsecally d-dimensional.
Type: Article
URI: http://hdl.handle.net/10077/4106
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:
File Description SizeFormat
CarboneVolcicRendMat39.pdf95.93 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

1,056
checked on Jun 28, 2022

Download(s) 50

520
checked on Jun 28, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.